# SDR TRAX200700599

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 23,102 hours, 20,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED SKIN DOUBLER CRACKED IN AFT EQUIP BAY, LT SIDE STR 9, FS 640.   [07-23-07]   REPAIRED IAW EO 601R-53-61-506.
